# SDR CALA2021111702117

- Difficulty date: November 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 77,271 hours, 8,962 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: S479W2306
- Condition: Missing
- Location: Mid Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID GALLEY ONE EMERGENCY LIGHT LENS MISSING,REFER NON-ROUT INE LP:9465920,ORIGINATED BY EMP:V905400,SPEC NO.B777-33-3-7030. PERFORMED BY EMP:V905449,REPLACED THE MID GALLEY EMER LIGHT AND PERFORMED THE EMERGENCY LIGHT OPERATION TEST FOUND NORMAL REF AMM 33-51-00-710-801 REV.93 & AMM 33-51-05-960-802 REV.93. IDT BY TA393 ADD EMP:V903668
